Follow
Engin Özkan
Engin Özkan
Professor Dr., Department of Mathematics, Erzincan Binali Yıldırım University
Verified email at erzincan.edu.tr - Homepage
Title
Cited by
Cited by
Year
3-step Fibonacci series modulo m
E Özkan, H Aydın, R Dikici
Applied Mathematics and Computation 143 (1), 165-172, 2003
462003
On relationship among a new family of k-Fibonacci, k-Lucas numbers, Fibonacci and Lucas numbers
E Özkan, İ Altun, A Göçer
Chiang Mai Journal of Science 44, 2017
272017
On truncated Fibonacci sequences
E Özkan
Indian Journal of Pure and Applied Mathematics 38 (4), 241-251, 2007
252007
3-Fibonacci Polynomials in The Family of Fibonacci Numbers
E Özkan, M Taştan, A Aydoğdu
Erzincan University Journal of Science and Technology 12 (2), 926-933, 2019
222019
On Gauss Fibonacci polynomials, on Gauss Lucas polynomials and their applications
E Özkan, M Taştan
Communications in Algebra 48 (3), 952-960, 2020
202020
Truncated Lucas sequence and its period
E Özkan
Applied Mathematics and Computation 232, 285-291, 2014
202014
3-step Fibonacci sequences in nilpotent groups
E Özkan
Applied mathematics and computation 144 (2-3), 517-527, 2003
172003
Catalan transform of the k-jacobsthal sequence
M Tastan, E Özkan
Electronic Journal of Mathematical Analysis and Applications 8 (2), 70-74, 2020
162020
Generalized Lucas polynomials and relationships between the Fibonacci polynomials and Lucas polynomials
E Özkan, İ Altun
Communications in Algebra 47 (10), 4020-4030, 2019
162019
New recurrences on Pell numbers, Pell-Lucas numbers, Jacobsthal numbers, and Jacobsthal-Lucas numbers
S Çelik, İ Durukan, E Özkan
Chaos, Solitons and Fractals 150, 111173, 2021
152021
An application of Fibonacci sequences in groups
R Dikici, E Özkan
Applied Mathematics and Computation 136 (2-3), 323-331, 2003
142003
Some Identities for a Family of Fibonacci and Lucas Numbers
E Özkan, A Aydoğdu, İ Altun
Journal of Mathematics and Statistical Science 3 (10), 295-303, 2017
102017
Applications of Fibonacci sequences in a finite nilpotent group
E Özkan, H Aydın, R Dikici
Applied mathematics and computation 141 (2-3), 565-578, 2003
92003
The generalized k-Fibonacci polynomials and generalized k-Lucas polynomials
M Taştan, E Özkan, AG Shannon
Notes on Number Theory and Discrete Mathematics 27 (2), 148-158, 2021
62021
On a new family of gauss k-Lucas numbers and their polynomials
E Özkan, M Taştan
Asian-European Journal of Mathematics 14 (06), 2150101, 2021
62021
A NEW FAMILIES OF GAUSS k-JACOBSTHAL NUMBERS AND GAUSS k-JACOBSTHAL-LUCAS NUMBERS AND THEIR POLYNOMIALS
E Özkan, M Taştan
Journal of Science and Arts 4 (53), 893-908, 2020
62020
On A Jacobsthal-Like Sequence Associated with K- Jacobsthal-Lucas Sequence
E Özkan, B Kuloğlu
Journal of Contemporary Applied Mathematics 10 (2), 3-13, 2020
62020
On General Fibonacci Sequences in Groups
E Özkan
Turkish Journal of Mathematics 27 (4), 525-537, 2003
62003
Catalan transform of the k-Pell, k-Pell–Lucas and modified k-Pell sequence
M Taştan, E Özkan
Notes on Number Theory and Discrete Mathematics 27 (1), 198–207, 2021
52021
On the new Narayana polynomials, the Gauss Narayana numbers and their polynomials
E Özkan, B Kuloǧlu
Asian-European Journal of Mathematics 14 (6), 2150100, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20